Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I just gave my dd 2 doses of antibiotic! HELP!!

I gave my dd a 1tsp of Cefzil, her antibiotic. Then gave her another a tsp of Amox accidently right after! I wasn't thinking! It was supposed to be for my other son. I did call the Dr. but she hasn't called me back. Will she be okay? She's 21 months.

 
Anonymous

Asked by Anonymous at 11:07 AM on Mar. 6, 2010 in Toddlers (1-2)

This question is closed.
Answers (8)
  • she should be ok. I read the label wrong one time and double dosed my son....I was freaking out, but they were fine.
    Just call the doc or pharmisist to ask if there will be any adverse reactions to combining the meds.
    Anonymous

    Answer by Anonymous at 11:17 AM on Mar. 6, 2010

  • call the pharmacist
    admckenzie

    Answer by admckenzie at 11:12 AM on Mar. 6, 2010

  • how can you accidently give the meds to the wrong child???
    Anonymous

    Answer by Anonymous at 11:12 AM on Mar. 6, 2010

  • call posion control.. 1 800 222 1222.. they can help and asnwer any questions you have
    midnightmoma

    Answer by midnightmoma at 11:14 AM on Mar. 6, 2010

  • Anon :12 Op here, I gave her her dose then got distracted by everyone and measured the next dose for my son, she was right in front of me and I gave it to her! Total accident...a mistake! I'm sure you've made mistakes before!
    Anonymous

    Answer by Anonymous at 11:25 AM on Mar. 6, 2010

  • She'll be fine. She might have an upset tummy from all the antibiotics but it's not going to harm her.
    How big is the your other son? Just wondering how large of a dose it was....
    AmiJanell

    Answer by AmiJanell at 11:29 AM on Mar. 6, 2010

  • call the pharmacy and or the poison control centre.

    they can help you.

    but first off CALM DOWN.
    hypermamaz

    Answer by hypermamaz at 11:31 AM on Mar. 6, 2010

  • Op here @ amijanell my son is 6 and weighs around 49 lbs. He is on Amoxil (1 tsp 2x a day). Dr. called back, said she'll be fine. Just not to give her the nightly dose as it can cause an upset stomach. Thanks to those who helped! It's been crazy around here with everyone sick and on meds!
    Anonymous

    Answer by Anonymous at 11:33 AM on Mar. 6, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN